IDEAS home Printed from https://ideas.repec.org/
MyIDEAS: Log in (now much improved!) to save this article

On Some Analytical Statistics for Geographic Patterns: From Non-linearity to Linearity

Listed author(s):
  • Paelinck, Jean H. P.

    (George Mason University. School of Public Policy)

In Getis and Paelinck (L’Espace Géographique, 2004, No 1) someanalytical indices for geographic patterns were proposed; one of them was a Chaitin conditional complexity index, c, based on the observed coordinates. This index was reanalyzed, and showed a large variability as a function of those coordinates.A new index of «peakiness», p, is proposed, tested, and applied to French data relating to «upper» employment in 37 areas of the Rhône-Alpes region (centered around Lyons).

If you experience problems downloading a file, check if you have the proper application to view it first. In case of further problems read the IDEAS help page. Note that these files are not on the IDEAS site. Please be patient as the files may be large.

File URL: http://www.aecr.org/images/ImatgesArticles/2012/3/02_PAELINCH.pdf
File Function: Full text
Download Restriction: no

Article provided by Asociación Española de Ciencia Regional in its journal Investigaciones Regionales.

Volume (Year): (2011)
Issue (Month): 21 ()
Pages: 11-18

as
in new window

Handle: RePEc:ris:invreg:0028
Contact details of provider: Postal:
C/ Viladomat, 321 entresuelo - 08029 Barcelona, Teléfono y Fax: + 34 933101112, E-mail: info@aecr.org, Web: www.aecr.org, Web Investigaciones Regionales: www.investigacionesregionales.org

Phone: +34 93 310 11 12
Fax: +34 93 310 11 12
Web page: http://www.aecr.org/
Email:


More information through EDIRC

References listed on IDEAS
Please report citation or reference errors to , or , if you are the registered author of the cited work, log in to your RePEc Author Service profile, click on "citations" and make appropriate adjustments.:

as
in new window


  1. Bernard COUTROT & Jean H.P. PAELINCK & Alain SALLEZ & Ryan SUTTER, 2009. "On Potentialized Partial Finite Difference Equations: Analyzing The Complexity Of Knowledge-Based Spatial Economic Developments," Region et Developpement, Region et Developpement, LEAD, Universite du Sud - Toulon Var, vol. 29, pages 237-264.
Full references (including those not matched with items on IDEAS)

This item is not listed on Wikipedia, on a reading list or among the top items on IDEAS.

When requesting a correction, please mention this item's handle: RePEc:ris:invreg:0028. See general information about how to correct material in RePEc.

For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: (Julieta Llungo-Ortíz)

If you have authored this item and are not yet registered with RePEc, we encourage you to do it here. This allows to link your profile to this item. It also allows you to accept potential citations to this item that we are uncertain about.

If references are entirely missing, you can add them using this form.

If the full references list an item that is present in RePEc, but the system did not link to it, you can help with this form.

If you know of missing items citing this one, you can help us creating those links by adding the relevant references in the same way as above, for each refering item. If you are a registered author of this item, you may also want to check the "citations" tab in your profile, as there may be some citations waiting for confirmation.

Please note that corrections may take a couple of weeks to filter through the various RePEc services.

This information is provided to you by IDEAS at the Research Division of the Federal Reserve Bank of St. Louis using RePEc data.